# SDR P5CA9600020

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 2730 · Elevator Control System
- Part: Control Rods
- Condition: Disconnect
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND CHECK, FOUND BOTH OUTBOARD ELEVATOR RODS DISCONNECTED.  RECONNECTED AND PERFORMED OPERATIONAL CHECK IAW MM 27-31-02.  INVESTIGATING TO DETERMINE WHY DISCONNECTED.
